# SDR DL757952510

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE CABIN FLOORBEAM AT STA 1660 WAS FOUND TO HAVE SEVERAL FASTENER HOLES CORRODED THE ENTIRE LENGTH OF THE BEAM.  CORROSION WAS CLEANED PER SRM 51-10-00 AND FOUND WITHIN LIMITS, EXCEPT HOLE AT RBL 4.  REPAIR WAS FABRICATED FOR RBL 4 PER SRM 53-10-51 AND INSTALLED PER SAME, AREA WAS TREATED AND PAINTED.
